MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER BIT; STERILE DRIVER PIN

TORNIER S.A.S. AEQUALIS REVERSED HEX SCREWDRIVER BIT; STERILE DRIVER PIN
Catalog Number DWD167
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
At the moment the surgeon finalized the final tightening of the central locking screw of the glenosphere in the glenoid plate, the tip of the key broke inside the hole, close to the piece, making it impossible to remove the broken piece.It was stuck inside the glenosphere and the surgeon completed the implantation of the reverse prosthesis.There was no way to remove the piece or the glenosphere.We also do not have a glenoid plate to review it.It may impact the patient in the future in case she needs some maintenance or replacement.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED HEX SCREWDRIVER BIT
Common Device Name
STERILE DRIVER PIN
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10799897
Report Number3000931034-2020-00151
Device Sequence Number2549159
Product Code HXX
UDI-Device Identifier03700386943775
UDI-Public03700386943775
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2022
Device Catalogue NumberDWD167
Device Lot Number7524AR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;